Thanks to the many of you for your prayers and concern regarding Cathy’s health. We know many of you would like to know how she’s doing …
Cathy returned to Turkey in the middle of June. Her doctors were gracious to keep her on a steroid a little longer so we could enjoy a previously planned, long overdue vacation in Thailand. The steroid kept her swelling down and she was able to eat … and eat well! (the steroid increases her appetite to Godzilla proportions! … scary at times …)
Now that we’re back in Turkey, she’s coming off her steroid and is going through withdrawal from that. This means constant aches and pains, swelling and extreme fatigue. However, now the radiation will be able to work on the tumours so the healing can begin. To help her recovery, she’s taking time off from ministry to rest and recuperate for a few months.
We still really need your prayers for her complete recovery. Ask the Father for complete restoration and freedom from all tumours so we can get back to the job at hand.